# SDR SWIA200515175

- Difficulty date: June 15, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 6,767 hours, 5,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHT DAMAGED. INSTALLED NEW EMERGENCY LIGHT SOCKET IAW CRJ MM 20-00-00.  OPERATIONAL CHECK GOOD.
